# SDR SWIA201024427

- Difficulty date: April 3, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 22,305 hours, 17,188 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 AFT PRESSURE BULKHEAD CRACKED AT CARGO DOOR AFT ROLLER GUIDE TRACK.  (C CHECK)  REPAIRED PER REO.
